# SDR UPS00233609

- Difficulty date: July 31, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON UPPER SURFACE OF SHEAR WEB AT BS 640, WL 208 LBL 63.  SHEAR WEB REPLACED AT STA 630 - 660, LBL 45-LBL 62, WL 208 PER ER NR 00-0952.
